# SDR N6WA20130922004

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 21,092 hours, 14,414 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR CAUTION MESSAGE AND PROXIMITY SYS 1 FAULT STATUS MESSAGE.  PERFORMED OPS CHECK IAW 700 51-11-00.  NO FAULTS NOTED AT THIS TIME.
